# SDR P2EA98160

- Difficulty date: August 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912MP
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Mlg
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 8189 - MCI - NO EMERGENCY DECLARED LANDING UNEVENTFUL.  NOSE GEAR RED LIGHT WAS ILLUMINATED IN FLIGHT.  GEAR EXTENSION NORMAL.  UNABLE TO BURN FUEL OUT OF CENT TANK WITH LEFT BOOST PUMPS ON.  (M)
